# SDR ABXA20241213257

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,720 hours, 36,156 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX449262
- Condition: Faulted
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  LEFT ELEC CIRCUIT BREAKER POPS W/LT ELECTRIC DEMANDPUMP SELECTED ON, AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .MTX TROUBLESHOT AND RE-PINNED PLUGS D4012P +D4012J IAW SWPM 20-61-00 . AND REPLACED HYD PUMP ASSY. AND PERFORMED OPS CHECKS IAW B 767 AMM 29-11-01 OPS AND LEAK CHECK GOOD . MTX RETURNED AC TO SERVICE
